Article citationsMore>>

I. Daubechifs and J. C. Lagarias, “Sets of Matrices All Infinite Products of Which Converge,” Linear Algebra and Its Applications, Vol. 161, 1992, pp. 227-263.doi:10.1016/0024-3795(92)90012-Y

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.